# SDR ASOA2013031103135

- Difficulty date: January 30, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD BOTTOM CORNER FOUND TO BE CORRODED.  REMOVED ASD BOTTOM CORNER IAW SRM 51-42-06-001-001.  INSTALLED ASD BOTTOM CORNER IAW SRM 51-42-06-001-001 WITH SERVICABLE PARTS.
